# SDR MALA954231

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Upper Frame
- Part number: 2724050083
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE IN MSP, MAINTENANCE FOUND THE CARGO DOOR UPPER FRAME DENTED.  REMOVED FRAME AND INSTALLED NEW FRAME.  WORK COMPLETED IAW FAIRCHILD SRM 51-00-00 PG 4 FOR PART REPLACEMENT.  (W)
